Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 4, NWS Omaha, NE

June 4, 2015Richardson County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 4, 2015, 2:10 AM CDT for Richardson County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2015, 2:10 AM CDT (07:10 UTC)
Expired
Jun 4, 2015, 5:15 AM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

County Richardson County, NE

The radar

The Topeka radar (KTWX), 133 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 7.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WGUS53 KOAX 040710
FFWOAX
NEC147-041015-
/O.NEW.KOAX.FF.W.0004.150604T0710Z-150604T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
210 AM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL RICHARDSON COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 515 AM CDT
    
* AT 209 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN MAY 
  HAVE ALREADY FALLEN FROM NUMEROUS HEAVY STORMS OVER THE LAST 
  COUPLE OF HOURS. AN ADDITIONAL INCH OF RAIN MAY STILL OCCUR. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FALLS CITY...VERDON...DAWSON...SALEM...PRESTON AND THE HIGHWAY 75
  AND 8 JUNCTION.

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 10.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4020 9583 4020 9548 4000 9548 4000 9584

$$

DEWALD
1 follow-up statement
789 
WGUS73 KOAX 041018
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
518 AM CDT THU JUN 4 2015

NEC147-041026-
/O.EXP.KOAX.FF.W.0004.000000T0000Z-150604T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHARDSON NE-
518 AM CDT THU JUN 4 2015

...THE FLASH FLOOD WARNING FOR CENTRAL RICHARDSON COUNTY HAS
EXPIRED...

THE HEAVY RAIN HAS GENERALLY ENDED ACROSS THE AREA. SCATTERED 
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVER THE NEXT 
SEVERAL HOURS...BUT RAINFALL RATES ARE EXPECTED TO BE LESS THAN SEEN 
EARLIER IN THE NIGHT. THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. 
AREA RIVERS...STREAMS...AND CREEKS WILL CONTINUE TO RUN HIGH OVER 
THE NEXT SEVERAL HOURS. 

LAT...LON 4020 9583 4020 9548 4000 9548 4000 9584

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 11:27 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 3, 11:27 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1127 PM CDT WED JUN 3 2015

.UPDATE...
ISSUED AT 1117 PM CDT WED JUN 3 2015

CLUSTER OF STORMS ACROSS NORTH CENTRAL KS THROUGH SOUTHERN
NEBRASKA FIRING ON STRENGTHENING LOW LEVEL JET NORTH OF A WARM
FRONT THAT EXTENDS FROM SURFACE LOW PRESSURE ACROSS NORTHEAST NM.
H500 HEIGHTS WERE ACTUALLY RISING ACROSS THE PLAINS...WHICH IS
LENDING TO THE SLOW OVERALL MOVEMENT OF STORMS. THIS CONVECTION
WILL CONTINUE TO PUSH NORTHWARD OVERNIGHT...LIKELY MAKING PROGRESS
TO ABOUT I80 BEFORE TURNING EAST AS LOW LEVEL JET VEERS...AND NOT
SURE IT WILL MAKE IT ANY FURTHER NORTH THAN THAT. THE SEVERE STORMS
HAVE REMAINED JUST SOUTHWEST OF THE FORECAST AREA ON THE NOSE OF
THE LOW LEVEL JET THIS EVENING. A LONE STORM WELL EAST OF THAT
HAD DEVELOPED ACROSS PORTIONS OF RICHARDSON COUNTY AND LIKELY HAS
PRODUCED AT LEAST AN INCH OF RAIN...WITH SOME REGENERATION ON THE
BACK SIDE. EFFECTIVE WIND SHEAR REMAINS MARGINAL...BUT A FEW
STORMS COULD PRODUCE SOME HAIL AND WIND IN SOUTHEAST NE. ANY
ADDITIONAL STORMS WILL HAVE TO BE CLOSELY MONITORED FOR FLASH
FLOOD POTENTIAL AS PW VALUES WERE AROUND 1.6 INCHES...WITH BEST
MOISTURE TRANSPORT LOCATED IN SOUTHEAST NEBRASKA.

&&

.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 339 PM CDT WED JUN 3 2015

WHERE CONVECTION WILL FIRE TONIGHT AND RESULTANT POTENTIAL FOR HEAVY
RAIN IS THE MAIN FORECAST CONCERN. THEN OCCASIONAL STORM CHANCES
CONTINUING INTO THE WEEKEND IS SECONDARY PROBLEM.

CONVECTION THAT ROLLED THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA
OVERNIGHT AND THIS MORNING HAS TENDED TO FOUL UP LOW LEVEL WIND
REGIME THIS AFTERNOON...THUS FIGURING OUT WHERE BEST LOW LEVEL
CONVERGENCE FOR STORM REGENERATION IS A BIT OF A CONCERN. OUTFLOW
FROM OVERNIGHT STORMS HAD PUSHED WELL SOUTH INTO KANSAS AS OF 18Z.
HOWEVER VAD WIND PROFILES OFF KTWX RADAR SHOW STABLE LAYER BEHIND
OUTFLOW HAD MIXED OUT AS SOUTHEAST TO SOUTH FLOW RETURNED.
FARTHER WEST...KGLD VAD SUGGESTS A MORE SUBSTANTIAL STABLE LAYER
THERE. MEANWHILE SYNOPTIC SCALE COOL FRONT HAS NEARLY STALLED
FROM NORTHEAST NEBRASKA INTO SOUTHWEST NEBRASKA.

ATMOSPHERE IS SHOWING SIGNS OF RECOVERY BETWEEN THESE TWO SURFACE
BOUNDARIES AS MID 60S DEW POINTS WERE STREAMING INTO NORTH CENTRAL
KANSAS AND SOUTH CENTRAL NEBRASKA...MUCAPE VALUES WERE TICKING UP
EARLY THIS AFTERNOON AS WELL. PLENTY OF INSOLATION OCCURRING IN THAT
AREA TOO...AND BROKEN CUMULUS FIELD WAS FORMING. A SHORTWAVE WAS
NOTED ON WATER VAPOR IMAGERY AND IN RAP 500MB ANALYSIS MOVING
THROUGH THE COLORADO ROCKIES EARLY THIS AFTERNOON...WHERE MID
LEVEL LAPSE RATES WERE APPROACHING 9C/KM.

SO PUTTING ALL OF THIS TOGETHER IT APPEARS MOST LIKELY INITIATION
POINT FOR AFTERNOON/EVENING CONVECTION WILL BE IN SOUTH CENTRAL
NEBRASKA OR NORTH CENTRAL KANSAS ALONG RETREATING OUTFLOW BOUNDARY
AND SOUTH OF SYNOPTIC COLD FRONT. THIS AREA SEEMS TO OFFER THE BEST
OF LOW LEVEL CONVERGENCE AND UPPER COOLING/FORCING. A GOOD MAJORITY
OF MESOSCALE HIGH RESOLUTION MODELS ARE POINTING TO THIS SCENARIO AS
WELL...OFFERING A LITTLE MORE CONFIDENCE THAN EARLIER RUNS. STORMS
MAY INITIALLY BE ELEVATED AS PER KGLD VWP...BUT BECOMING SURFACE
BASED AS THEY PROGRESS EAST ALONG LOW LEVEL CONVERGENCE/THETA-E
RIDGE AXIS NEAR THE KANSAS/NEBRASKA BORDER. INCREASING LOW LEVEL
JET LATER THIS EVENING SHOULD ONLY ENHANCE STORMS AS THEY MOVE
INTO SOUTHEAST NEBRASKA WHEN MUCAPE HANGS AROUND 2000 J/KG.
PRECIPITABLE WATER VALUES NEAR 1.75 INCHES IS WELL ABOVE
NORMAL...AND TRAINING OF STORMS APPEARS LIKELY. PARTS OF SOUTHEAST
NEBRASKA WERE ALREADY CLOSE TO SATURATION BEFORE EARLY MORNING
RAINS DUMPED OVER AN INCH IN MANY SPOTS. SO AN ADDITIONAL 1 TO 2
INCHES OF RAIN COULD CAUSE SOME FLOOD PROBLEMS. THUS WILL ISSUE A
FLOOD WATCH FOR PARTS OF THAT AREA.

ANOTHER POTENTIAL CONCERN IS SEVERE POTENTIAL THIS EVENING. WITH
INSTABILITY INCREASING MARKEDLY AND BULK SHEAR ALREADY NEAR
40KT...WOULD EXPECT AN ENHANCED RISK OF HAIL/WIND WITH ANY STORMS
THAT FIRE AND TAP INTO LATE AFTERNOON HEATING. LOW LEVEL WIND
PROFILES/HELICITY COULD ALSO BE FAVORABLE FOR ISOLATED TORNADOES
DEPENDING ON SMALL-SCALE WIND FIELDS THIS EVENING. AND WOULD EXPECT
SEVERE THREAT TO CONTINUE INTO THE EARLY MORNING HOURS GIVEN
INCREASING LOW LEVEL JET.

ALSO...MODELS ARE INDICATING MORE STORMS WILL FIRE IN THE HIGH
PLAINS OF COLORADO AND THE NEBRASKA PANHANDLE WHERE UPSLOPE LOW
LEVEL FLOW COMBINED WITH MID LEVEL SHORTWAVE/JET SEGMENT TO FIRE
CONVECTION THERE THIS AFTERNOON. HI-RES OUTPUT SHOWS THIS ACTIVITY
ROLLING EAST OVERNIGHT...AND POTENTIALLY MOVING INTO NORTHEAST
NEBRASKA LATE.

BY MID THURSDAY MORNING AM EXPECTING CONVECTION TO BE WINDING DOWN
FOR THE MOST PART. HOWEVER A SIMILAR SCENARIO WILL SET UP THURSDAY
AFTERNOON WHERE MESOSCALE BOUNDARIES LEFT OVER FROM EARLIER
CONVECTION PLAY A BIG ROLE IN WHERE THE NEXT ROUND FIRES.
SYNOPTICALLY...GFS/NAM SUGGEST MID LEVEL HEIGHTS WILL RISE A
BIT...SHUNTING SHORTWAVES/CONVECTION ACROSS OUR NORTHERN CWA LATER
THURSDAY AFTERNOON AND NIGHT...AND PERHAPS EVEN FARTHER NORTH FRIDAY
NIGHT INTO SATURDAY. WILL PLAY THIS TREND IN PRECIPITATION CHANCES
THE NEXT SEVERAL DAYS...BUT THERE IS LARGE ROOM FOR ERROR GIVEN
UNCERTAINTY OF SMALL SCALE FEATURES FROM DAY TO DAY.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 339 PM CDT WED JUN 3 2015

OUR UNSETTLED WEATHER PATTERN LOOKS TO CONTINUE INTO NEXT WEEK WITH
DAILY RAIN/THUNDER CHANCES.

WEAK RIDGING IN THE CENTRAL/SOUTHERN PLAINS WILL GRADUALLY SETTLE
SOUTH AS UPPER LOW TO THE WEST SLOWLY FILLS AND SHALLOW TROUGH
SETTLES FROM THE NORTHERN PLAINS INTO OUR PART OF THE WORLD. AT THE
SURFACE...FRONTAL BOUNDARY IS EXPECTED TO BE NEAR OUR NORTHERN CWA
ON SATURDAY...BUT THEN SETTLE SOUTH WITH MID LEVEL TROUGH INVASION
SUNDAY. IMPULSES RIDING THROUGH THE PLAINS ALONG THIS FRONT WILL
MAINTAIN PERIODIC THUNDER CHANCES AT LEAST INTO SUNDAY NIGHT BEFORE
FRONT IS TO OUR SOUTH. ECMWF AND EVENTUALLY THE GFS SUGGEST FRONT
WILL FINALLY BE FAR ENOUGH SOUTH BY LATER MONDAY INTO TUESDAY TO
BRING A DRY PERIOD INTO MID WEEK. OTHERWISE EXPECT HIGHS TO BE IN
THE 80S AND LOWS FALLING TO THE 50S BEHIND THE FRONT.

&&

.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1117 PM CDT WED JUN 3 2015

VFR CONDITIONS INITIALLY. CONVECTION DEVELOPING SOUTHWEST OF THE
TAF SITES SHOULD AFFECT KLNK 07-11Z AND KOMA 10-14Z. BELIEVE KOFK
MAY SEE A SMALL CHANCE OF SHOWERS 11-14Z. COULD ALSO BE A BRIEF
PERIOD OF MVFR CEILINGS 11-16Z...THEN SCATTERING OUT. COULD BE
ADDITIONAL CONVECTION LATER IN THE TAF PERIOD...LIKELY BY 18-21Z
AND BEYOND...BUT DUE TO UNCERTAINTY OF TIMING AND AREAL COVERAGE...
WILL LET LATER FORECASTS FINE TUNE THE DETAILS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 10 AM CDT THURSDAY FOR NEZ078-088>093.

IA...NONE.
&&

UPDATE...DEWALD
SHORT TERM...DERGAN
LONG TERM...DERGAN
AVIATION...DEWALD
Hazardous weather outlook, Jun 3, 5:12 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
512 PM CDT WED JUN 3 2015

NEZ050-051-065>068-078-088>093-041215-
BUTLER-SAUNDERS-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
512 PM CDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP IN SOUTH CENTRAL NEBRASKA OR
NORTH CENTRAL KANSAS THIS EVENING...AND MAY EXPAND EASTWARD INTO
SOUTHEAST NEBRASKA BY 7 TO 10 PM. DUE TO VERY STRONG INSTABILITY
AND HIGH LEVELS OF MOISTURE IN THE AREA...SEVERE STORMS WILL BE
POSSIBLE TONIGHT WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
HAZARDS...ALTHOUGH AN ISOLATED TORNADO CAN'T BE RULED OUT. STORM
CHANCES CONTINUE THROUGH THE OVERNIGHT HOURS DUE TO A DEVELOPING
LOW LEVEL JET. DUE TO NUMEROUS ROUNDS OF STORMS POSSIBLE...FLASH
FLOODING MAY DEVELOP IF STORMS DEVELOP OVER THE SAME LOCATIONS...
THUS A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG THE
KANSAS AND NEBRASKA BORDER REGION THROUGH THURSDAY MORNING.

THUNDERSTORMS MAY CONTINUE THURSDAY MORNING...WITH ADDITIONAL
STRONG AND POSSIBLY SEVERE STORMS POSSIBLY DEVELOPING THURSDAY
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THUNDERSTORMS CHANCES WILL CONTINUE OVER THE MOST OF THE OUTLOOK
AREA HEADING INTO AND THROUGH THIS WEEKEND. THERE IS A SLIGHT
CHANCE OF SEVERE THUNDERSTORM ACTIVITY AS WELL AS HEAVY RAINFALL
THURSDAY NIGHT OVER EXTREME SOUTHEASTERN NEBRASKA...ESPECIALLY IF
STORMS DEVELOP OVER THE SAME LOCATIONS THAT RECEIVED RAIN EARLIER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING OR OVERNIGHT.

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-052-053-041215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-DOUGLAS-SARPY-
512 PM CDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN HIGH
PLAINS TONIGHT AND COULD MOVE INTO THE REGION LATER TONIGHT...MOSTLY
LIKELY WELL AFTER MIDNIGHT TOWARD DAYBREAK. STORMS MAY CONTINUE
ACROSS THE AREA THURSDAY MORNING. THERE IS A SLIGHT RISK OF
SEVERE STORMS OVERNIGHT...WITH AN EVEN LESSER THREAT FOR SEVERE
WEATHER NEAR THE NEBRASKA AND SOUTH DAKOTA BORDER AND ACROSS
NORTHWEST IOWA. STORMS COULD REDEVELOP THURSDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THUNDERSTORMS CHANCES WILL CONTINUE OVER THE MOST OF THE OUTLOOK
AREA HEADING INTO AND THROUGH THIS WEEKEND. THERE IS A SLIGHT
CHANCE OF SEVERE THUNDERSTORM ACTIVITY AS WELL AS HEAVY RAINFALL
THURSDAY NIGHT OVER EXTREME SOUTHEASTERN NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT.

DEWALD

In the hours before

Special weather statement, Jun 4, 12:28 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1228 AM CDT THU JUN 4 2015

NEZ078-040600-
SALINE NE-
1228 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SALINE COUNTY UNTIL 100 AM CDT...

AT 1228 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WESTERN...OR 26 MILES NORTHWEST OF BEATRICE...MOVING NORTHEAST
AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...FRIEND...DORCHESTER...WESTERN...TOBIAS...SWANTON...
WILLARD MEYER RECREATION AREA...11 MILES WEST OF WILBER...SWAN CREEK
RESERVOIR NUMBER 2 AND SWAN CREEK WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4036 9699 4041 9735 4068 9730 4069 9718
      4069 9699 4064 9692
TIME...MOT...LOC 0528Z 216DEG 18KT 4047 9717

BOUSTEAD
Special weather statement, Jun 4, 12:33 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1233 AM CDT THU JUN 4 2015

NEZ090>093-040615-
NEMAHA NE-RICHARDSON NE-JOHNSON NE-PAWNEE NE-
1233 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RICHARDSON...SOUTHEASTERN
JOHNSON...SOUTHWESTERN NEMAHA AND PAWNEE COUNTIES UNTIL 115 AM CDT...

AT 1233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PAWNEE CITY...OR 22 MILES NORTHWEST OF SENECA...MOVING EAST AT
10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PAWNEE CITY...TABLE ROCK...DU BOIS...BURCHARD AND STEINAUER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4020 9635 4027 9607 4026 9601 4002 9601
      4002 9625 4010 9636
TIME...MOT...LOC 0533Z 262DEG 11KT 4013 9624

BOUSTEAD
Special weather statement, Jun 4, 12:57 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1257 AM CDT THU JUN 4 2015

NEZ093-040630-
RICHARDSON NE-
1257 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RICHARDSON COUNTY
UNTIL 130 AM CDT...

AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FALLS CITY...MOVING EAST AT 5 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FALLS CITY...SALEM AND PRESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4003 9574 4009 9573 4009 9571 4006 9547
      4000 9548 4000 9574
TIME...MOT...LOC 0556Z 280DEG 5KT 4002 9566

BOUSTEAD
Special weather statement, Jun 4, 1:02 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
102 AM CDT THU JUN 4 2015

NEZ065-066-078-089-040645-
SEWARD NE-GAGE NE-LANCASTER NE-SALINE NE-
102 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...NORTHWESTERN
GAGE...SOUTHWESTERN LANCASTER AND SEWARD COUNTIES UNTIL 145 AM CDT...

AT 102 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BEAVER CROSSING TO
WILBER...AND MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SEWARD...CRETE...MILFORD...WILBER...FRIEND...DORCHESTER...CORTLAND...
BEAVER CROSSING...CLATONIA...GARLAND...HALLAM...PLEASANT DALE...
DENTON...GOEHNER...SPRAGUE...CORDOVA...SWANTON...BLUE RIVER STATE
RECREATION AREA...STAGECOACH STATE RECREATION AREA AND PAWNEE STATE
RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 41 AND 51.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 392.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4072 9737 4084 9737 4102 9702 4055 9659
      4037 9708
TIME...MOT...LOC 0602Z 241DEG 24KT 4080 9727 4048 9696

BOUSTEAD
Special weather statement, Jun 4, 1:17 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
117 AM CDT THU JUN 4 2015

NEZ092-040645-
PAWNEE NE-
117 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PAWNEE COUNTY UNTIL 145
AM CDT...

AT 117 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PAWNEE CITY...OR 21 MILES NORTH OF SENECA...MOVING EAST AT 5 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PAWNEE CITY AND TABLE ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4006 9625 4017 9631 4025 9606 4005 9603
TIME...MOT...LOC 0617Z 258DEG 5KT 4013 9620

BOUSTEAD
Special weather statement, Jun 4, 1:46 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
146 AM CDT THU JUN 4 2015

NEZ051-065>068-089-040730-
CASS NE-SEWARD NE-GAGE NE-LANCASTER NE-OTOE NE-SAUNDERS NE-
146 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS...NORTHERN
GAGE...LANCASTER...SOUTHWESTERN OTOE...SOUTHERN SAUNDERS AND EAST
CENTRAL SEWARD COUNTIES UNTIL 230 AM CDT...

AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF GARLAND TO
NEAR FIRTH...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...HICKMAN...BENNET...FIRTH...PANAMA...GARLAND...DOUGLAS...
MALCOLM...ROCA...DENTON...RAYMOND...DAVEY...SPRAGUE...WAGON TRAIN
STATE RECREATION AREA...BRANCHED OAK STATE RECREATION AREA...
CONESTOGA STATE RECREATION AREA...STAGECOACH STATE RECREATION AREA
AND PAWNEE STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 475.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 45 AND 77.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 388 AND 409.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4105 9665 4057 9631 4052 9669 4095 9704
TIME...MOT...LOC 0646Z 257DEG 24KT 4092 9687 4058 9660

BOUSTEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:28 AM CDTSpecial Weather StatementOAXSaline32 min
Jun 4, 12:33 AM CDTSpecial Weather StatementOAXPawnee42 min
Jun 4, 12:41 AM CDTSevere Thunderstorm WarningOAXPawnee34 min
Jun 4, 12:57 AM CDTSpecial Weather StatementOAXRichardson33 min
Jun 4, 1:02 AM CDTSpecial Weather StatementOAXSaline, Seward43 min
Jun 4, 1:17 AM CDTSpecial Weather StatementOAXPawnee28 min
Jun 4, 1:23 AM CDTAreal Flood AdvisoryOAXPawnee, Richardson3 hr
Jun 4, 1:46 AM CDTSpecial Weather StatementOAXLancaster44 min
Jun 4, 2:33 AM CDTSpecial Weather StatementOAXRichardson42 min
Jun 4, 5:42 AM CDTSpecial Weather StatementOAXSaline33 min
Jun 4, 5:54 AM CDTSevere Thunderstorm WarningOAXJefferson, Saline36 min
Jun 4, 6:29 AM CDTSpecial Weather StatementOAXJefferson, Saline31 min
Jun 4, 7:01 AM CDTSpecial Weather StatementOAXGage, Johnson, Otoe29 min
Jun 4, 7:03 AM CDTSpecial Weather StatementOAXGage42 min
Jun 4, 7:36 AM CDTSpecial Weather StatementOAXNemaha, Otoe39 min
Jun 4, 8:14 AM CDTSpecial Weather StatementOAXGage, Jefferson46 min
Jun 4, 8:41 AM CDTRiver Flood WarningOAXSaline6 days
Jun 4, 9:00 AM CDTAreal Flood WarningOAXJefferson, Saline3 hr
Jun 4, 9:01 AM CDTSpecial Weather StatementOAXGage, Pawnee44 min
Jun 4, 9:03 AM CDTAreal Flood WarningOAXJohnson, Pawnee, Richardson3 hr
Jun 4, 10:09 AM CDTRiver Flood WarningOAXLancaster35 hr
Jun 4, 10:18 AM CDTRiver Flood WarningOAXRichardson67 hr
Jun 4, 12:47 PM CDTRiver Flood WarningOAXNemaha45 hr
Jun 4, 1:14 PM CDTFlash Flood WatchOAXButler, Cass, Douglas, Gage, Jefferson, Johnson and 9 more17 hr
Jun 4, 2:09 PM CDTRiver Flood WarningOAXGage5 days
Jun 4, 3:30 PM CDTSpecial Weather StatementOAXSaline45 min
Jun 4, 4:33 PM CDTFlash Flood WarningOAXGage, Lancaster, Saline, Seward4 hr
Jun 4, 4:49 PM CDTRiver Flood WarningOAXRichardson64 hr
Jun 4, 5:25 PM CDTFlash Flood WarningOAXJohnson3 hr
Jun 4, 6:25 PM CDTFlash Flood WarningOAXNemaha, Pawnee, Richardson4 hr
Jun 4, 6:40 PM CDTRiver Flood AdvisoryOAXJefferson25 hr

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.